# SDR ASAA2016011814872

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,162 hours, 8,533 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ18815
- Condition: Failed
- Location: Engine Fuel
- Part time: 358 hours, 86 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FUEL FILTER BYPASS ILLUMINATED AFTER LANDING.  SHUTDOWN NR 1 ENGINE.  ACFT GROUNDED.  R & R NR 1 ENGINE FUEL FILTER REF AMM 73-11-02.  NO CONTAMINATION. R & R FUEL FILTER DIFFERENTAL PRESSURE SWITCH, REF AMM 73-34-01.  RAN MOTOR LEAK CHECK GOOD AND ELECTRONIC ENGINE CONTROL TEST PASSED, REF AMM 73-21-00.
